The distributioin of patterns of inverse modulo a prime

C. I. Cobeli, S. M. Gonek, A. Zaharescu

Research output: Contribution to journalArticlepeer-review


We investigate the distribution of the numbers x ∈ [1,p] for which a1x+b1,...,asx + bs (mod p) all lie in a subset N = {ν (mod p): M < ν ≤ M + N} of the set of multiplicative inverses modulo a prime p. Here the ai are integers coprime to p and the numbers ā1b1,...,āsbs are distinct (mod p).

Original languageEnglish (US)
Pages (from-to)209-222
Number of pages14
JournalJournal of Number Theory
Issue number2
StatePublished - Aug 1 2003


  • Distribution of mod p
  • Kloosterman sums
  • Patterns of inverse

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'The distributioin of patterns of inverse modulo a prime'. Together they form a unique fingerprint.

Cite this